Alert archive / New York / Special Weather Statements in 2019
Special Weather Statement, NWS Buffalo, NY
NWS Buffalo, NY issued this special weather statement at Feb 1, 2019, 3:13 AM EST for Oswego County, New York. It was in force for 92 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 1, 2019, 3:13 AM EST (08:13 UTC)
- Expired
- Feb 1, 2019, 4:45 AM EST
- In force
- 92 min
- Issued by
- NWS Buffalo, NY
County Oswego County, NY
The radar
The Ft Drum radar (KTYX), 40 km from the middle of the area, began a volume at 08:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 8.2 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1825 m above ground
- 0-6 km bulk shear
- 89 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
011
WWUS81 KBUF 010813
SPSBUF
Special Weather Statement
National Weather Service Buffalo NY
313 AM EST FRI FEB 1 2019
NYZ006-008-010945-
Oswego-Lewis-
313 AM EST FRI FEB 1 2019
...AN AREA OF HEAVY SNOW WILL AFFECT SOUTHWESTERN LEWIS AND NORTHERN
OSWEGO COUNTIES...
At 310 AM EST, an area of heavy snow was located along a line
extending from Mexico bay and Pulaski across the southern slopes of
the Tug Hill to near Constableville. The heaviest portion of this
band was confined to northern Oswego county where snowfall rates of
up to 2 inches an hour were being experienced. The band is slowly
drifting to the south and weakening...while its inland reach is
diminishing.
Locations impacted include...
Sandy Island Beach State Park, Pulaski, Redfield, Selkirk Shores
State Park, Nine Mile Point, Mexico Point State Park, Richland, New
Haven, Mexico, Williamstown, Orwell, Sandy Creek, Lacona, Altmar,
Osceola, Howardville, Salmon River Reservoir, Kasoag, North Osceola
and Swancott Mill.
This includes Interstate 81 between exits 34 and 36.
Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time when traveling.
LAT...LON 4343 7560 4348 7581 4339 7586 4350 7654
4356 7645 4357 7636 4356 7631 4356 7628
4365 7626 4362 7557
TIME...MOT...LOC 0810Z 284DEG 11KT 4362 7671 4359 7583
$$
RSHWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Feb 1, 12:58 AM EST, 2 hours 15 minutes earlier.
Area forecast discussion, Feb 1, 12:58 AM EST, 2 hours 15 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
1258 AM EST Fri Feb 1 2019
.SYNOPSIS...
Frigid air will continue to pour across our area overnight, and will
not only generate continued significant lake effect snow east of Lake
Ontario, but will also support dangerously cold wind chill values
areawide. High pressure pushing across the Mid Atlantic region Friday
and Saturday will then bring an end to the glacial weather, as day
to day temperatures will steadily climb during the upcoming weekend
into early next week.
&&
.NEAR TERM /THROUGH TODAY/...
Two weak broken bands of lake effect snow showers continuing
east of Lake Erie, however this activity is very light and only
producing minor accumulations of maybe a tenth or two of an inch
per hour. With increasing shear and a lowering cap, these will
continue to weaken and break apart into some leftover scattered
snow showers that will retreat closer to the Lake Erie shoreline
as the low level flow continues to weaken overnight, with any
additional accumulations remaining under an inch.
Off Lake Ontario, an intense band of lake snow remains parked across
northern Oswego, southern Jefferson and central Lewis counties. This
band will remain across this general area through the overnight
hours, while producing snowfall rates in excess of 2 inches per
hour. Plenty of deep moisture, the long fetch along the long
axis of the lake and favorable orographics will lead to an
additional 8 to 15 inches of snow within this band overnight,
with the heaviest amounts focused across the Tug Hill. Winter
Storm Warnings remain in place for the eastern Lake Ontario
region until 7 AM Friday.
Outside of the above areas, it will be mainly dry with just some
increase in mid and high cloud cover overnight as an upper level jet
streak/mid level shortwave arcs southeastward across the Ohio
Valley, with this increase most notable across the western Southern
Tier. Otherwise bitterly cold temperatures will continue, and this
along with enough lingering wind will lead to widespread wind chills
of 10 below to near 25 below into Friday morning. Wind Chill
Advisories remain in place areawide.
On Friday...any lingering scattered snow showers along the Lake
Erie shoreline will fall apart during the morning as high pressure
builds overhead. East of Lake Ontario...the building ridging...
lowering cap...and increasing shear/weakening low level flow will
result in the lake snows rapidly weakening and retreating closer to
the lake shore...before breaking apart into some remnant scattered
snow showers that will lift back northward toward Watertown in
the afternoon as the low level flow turns more southwesterly
again. Otherwise the region will see a partly to mostly sunny
and dry day...with some modification of our airmass finally
allowing temperatures to recover a bit into the teens. Coupled
with much lighter winds...this will bring an end to any lingering
wind chill concerns by late morning.
&&
.SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...
This time frame will be characterized by a trend of pronounced day
to day warming. Temperatures that will average 15 degrees BELOW
normal at the start of the period will end up roughly 10 degrees
ABOVE normal by the end of the weekend. The details...
The remnants of a surface high will drift southeast across the
Delmarva Peninsula Friday night...while a broad H5 ridge over the
nations mid section will gradually build over the Great Lakes
region. The combination will intensify a baroclinic zone that will
extend from the Upper Great Lakes to New York state. A 50kt low
level jet impinging upon this steepening boundary will generate some
snow showers in the moderately strong warm advection flow.
Fortunately the bulk of this will be found north of our forecast
area...but we will still have to carry chance pops for Lake Ontario
and the North Country. The remainder of the region should only
experience an increase in clouds.
Solid warm advection will continue across our forecast area on
Saturday...as the once arctic high will act as a heat pump over the
Carolinas by circulating milder air into our region from the Mid
West. The warm advection will be aided by the aforementioned 50kt
low level jet...which will provide enough lift to keep most of the
region shrouded under a wealth of clouds. There may even be some
light snow around...particularly across the North Country in the
vcnty of the more pronounced baroclinic zone. A weak cold front
stalling over our region in the afternoon and evening could provide
just enough low level convergence for some nuisance snow elsewhere.
Again..the theme of the day will be less cold as the mercury will
climb to within a few degrees of freezing over the western counties
and into the mid and upper 20s east of Lk Ontario.
An amplifying mid level ridge over the Ohio Valley and Upper Great
Lakes will push the stalled frontal boundary back to the north late
Saturday night and Sunday. This should be enough to warrant chance
pops for some mixed precipitation over the western counties...and
likely pops for the North Country. The bulk of Sunday afternoon
should be dry and uneventful though for the western counties.
Temperatures will top out around 40 in the west...and in the mid 30s
for most of the Eastern Lake Ontario region.
While most of western New York will be deep enough in the warm
sector to encourage dry weather Sunday night...there will still be
the chance for some mixed precipitation near and east of Lake
Ontario.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
The warm-up that begins on Sunday will build into the eastern Great
Lakes in earnest on Monday, with temperatures soaring to about 20-
25F above normal. This will equate to highs in the low to mid 50s
across Western NY, and mid to upper 40s for the North Country. A
warm front will be situated over or just north of Lake Ontario, with
the eastern end of it extending into the North Country. This may
produce a few rain showers or even some mixed precipitation early in
the day. Otherwise the remainder of the area should be dry the bulk
of the day before a chance of showers late in the afternoon ahead of
an approaching cold front.
The cold front will sweep east across the area Monday night with a
brief period of showers. Overall rainfall amounts look to be fairly
light with this first rain event, generally 0.25" or less. Winds may
be quite gusty along and behind the cold front as a fairly deep low
passes from the central Great Lakes to western Quebec. The winds may
even be headline worthy if the stronger guidance verifies.
Another low is forecast to move from the Ohio Valley Wednesday to
New England by late Thursday. The 12Z guidance continues to suggest
this may be a fairly wet system, and have increased POPS to likely
during this period. Temperatures should be warm enough for mainly
rain, although the North Country may see some mix.
Following this system, temperatures will return to more typical
winter values by Friday and next weekend.
&&
.AVIATION /06Z FRIDAY THROUGH TUESDAY/...
Intense Lake Ontario lake snows will remain south of a KART-KGTB
overnight. Expect VLIFR to LIFR conditions to predominate
within this band. Elsewhere, some lingering narrow broken bands
of much lighter lake effect snow off Lake Erie may bring highly
localized IFR/MVFR conditions to areas south of KIAG/KBUF and
north of KJHW overnight. A mix of MVFR to VFR conditions will
predominant elsewhere.
On Friday...the Lake Ontario lake snows will weaken and retract
back toward the eastern shore of the lake...before breaking apart
into some remnant scattered snow showers and lifting back northward
toward KART in the afternoon. Expect a mix of IFR to MVFR conditions
within these...with mainly VFR conditions expected elsewhere.
Outlook...
Friday night and Saturday...A chance of snow/MVFR east of Lake
Ontario...otherwise VFR.
Sunday...VFR/MVFR with a chance of mixed precipitation.
Monday...VFR/MVFR with a chance of rain showers, with these
becoming more likely Monday night.
Tuesday...VFR/MVFR with a chance of rain and snow showers
east and southeast of Lake Ontario.
&&
.MARINE...
High pressure will build into our region overnight and Friday while
bringing diminishing winds and waves...thereby allowing lingering
Small Craft Advisory-worthy conditions to subside from west to east.
&&
.HYDROLOGY...
There will be a few chances of rain beginning Sunday into early next
week. The first rain event now looks to be minor Sunday night
through Monday, with rain amounts generally 0.25" or less. A
second, potentially more significant rain maker is forecast for
later Wednesday through Thursday. It remains too early for any
specific rain amounts with that system, but it could be more
than the first.
Rising temperatures Sunday through next week will significantly
elevate the risk of ice jams. Thawing Degree Hours will reach
the point where ice may begin to move by Monday. Ice jam
concerns would then continue through Thursday. The most
susceptible areas to ice jams are the Buffalo Creeks,
Cattaraugus Creek, and the upper Allegany River, although they
can happen anywhere.
&&
.CLIMATE...
This January will finish as the fourth snowiest on record at
the Buffalo Airport. With just a few hours left to go...the
snow total for the month stands at 63.4 inches. Below is the
current list of the top 5 snowiest months of January on record.
Rank Amount (in) Year
1 68.3 1977
2 65.9 1985
3 65.1 1999
4 56.5 1978
5 53.2 1982
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Winter Storm Warning until 7 AM EST this morning for
NYZ006>008.
Wind Chill Advisory until 11 AM EST this morning for
NYZ001>008-010>014-019>021-085.
MARINE...Small Craft Advisory until 2 AM EST early this morning for
LEZ040-041.
Small Craft Advisory until 10 AM EST this morning for
LOZ043.
Small Craft Advisory until 7 AM EST this morning for
LOZ042.
Small Craft Advisory until 1 PM EST this afternoon for
LOZ044-045.
&&
SYNOPSIS...JJR/TMA
NEAR TERM...JJR/TMA
SHORT TERM...RSH/Zaff
LONG TERM...Hitchcock
AVIATION...JJR/TMA
MARINE...JJR/TMA
HYDROLOGY...Hitchcock
CLIMATE...Thomas/JJRHazardous weather outlook, Jan 31, 6:38 PM EST, 8 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 638 PM EST Thu Jan 31 2019 NYZ006>008-020000- Oswego-Jefferson-Lewis- 638 PM EST Thu Jan 31 2019 ...WINTER STORM WARNING IN EFFECT UNTIL 7 AM EST FRIDAY... ...WIND CHILL ADVISORY IN EFFECT UNTIL 11 AM EST FRIDAY... This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. Wind Chill Advisory. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. Wind Chill Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ001>005-010>014-019>021-085-020000- Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Northern Erie-Genesee- Wyoming-Livingston-Ontario-Chautauqua-Cattaraugus-Allegany- Southern Erie- 638 PM EST Thu Jan 31 2019 ...WIND CHILL ADVISORY IN EFFECT UNTIL 11 AM EST FRIDAY... This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Chill Advisory. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Chill Advisory. A warm up next week may cause flooding from melting snow and ice jams. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-042>045-062>065-020000- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- 638 PM EST Thu Jan 31 2019 This Hazardous Weather Outlook is for portions of Lake Erie and Lake Ontario. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf SLZ022-024-020000- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 638 PM EST Thu Jan 31 2019 This Hazardous Weather Outlook is for the New York waters of the Saint Lawrence River. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf JJR
In the hours before
Local storm report, Jan 31, 9:13 PM EST, 6 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
913 PM EST THU JAN 31 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0912 PM SNOW S WATERTOWN 43.97N 75.91W
01/31/2019 M37.6 INCH JEFFERSON NY COCORAHS
&&
EVENT NUMBER BUF1900681
HITCHCOCKSpecial weather statement, Jan 31, 9:49 PM EST, 5 hours 24 minutes before
Special Weather Statement
National Weather Service Buffalo NY
949 PM EST THU JAN 31 2019
NYZ006>008-010415-
Jefferson-Oswego-Lewis-
949 PM EST THU JAN 31 2019
...A BAND OF INTENSE LAKE EFFECT SNOW WILL AFFECT SOUTHERN
JEFFERSON...CENTRAL LEWIS AND NORTHEASTERN OSWEGO COUNTIES...
At 946 PM EST, A band of intense lake effect snow producing snow
fall rate of 3 to 4 inches per hour was located from Adams to Barnes
Corners and West Lowville. This band of heavy snow is moving south
and and will begin to impact northern Oswego County between 10 PM
and 11 PM.
Winds in excess of 30 mph are occuring in and near this band of lake
effect snow.
This includes Interstate 81 between exits 37 and 42.
Other highways impacted include Route 11 from Adams to Pulaski,
Route 3, and Route 177.
If you must travel, be prepared for severe winter driving conditions
with near zero visibility and deep snow cover on roads.
LAT...LON 4358 7539 4361 7626 4369 7626 4378 7629
4382 7635 4397 7534 4380 7523
HitchcockLocal storm report, Jan 31, 9:51 PM EST, 5 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
951 PM EST THU JAN 31 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM SNOW BATAVIA 43.03N 78.17W
01/31/2019 M5.0 INCH GENESEE NY CO-OP OBSERVER
24-HOUR SNOWFALL.
0950 PM SNOW 3 SSW MARILLA 42.80N 78.55W
01/31/2019 M15.5 INCH ERIE NY TRAINED SPOTTER
0950 PM SNOW RUTLAND CENTER 43.95N 75.81W
01/31/2019 E35.0 INCH JEFFERSON NY SOCIAL MEDIA
&&
EVENT NUMBER BUF1900682
EVENT NUMBER BUF1900683
EVENT NUMBER BUF1900684
HITCHCOCKSpecial weather statement, Jan 31, 11:48 PM EST, 3 hours 25 minutes before
Special Weather Statement
National Weather Service Buffalo NY
1148 PM EST THU JAN 31 2019
NYZ006>008-010615-
Jefferson-Oswego-Lewis-
1148 PM EST THU JAN 31 2019
...A BAND OF INTENSE LAKE EFFECT SNOW WILL AFFECT SOUTH CENTRAL
JEFFERSON...CENTRAL LEWIS AND NORTHEASTERN OSWEGO COUNTIES...
At 1143 PM EST, A band of heavy lake effect snow producing snow fall
rates of 2 to 4 inches per hour extended from near Ellibsurg and
Mannsvile eastward across the Tug Hill to just south of Lowville.
This band was drifting very slowly to the south at about 5 mph.
Winds in excess of 30 mph are occuring in and near this band of lake
effect snow. This will result in blowing and drifting snow with
greatly reduced visibility.
Locations impacted include...
Sandy Island Beach State Park, Lowville, Pulaski, Adams, Redfield,
Selkirk Shores State Park, Highmarket, Barnes Corners, Whetstone Gulf
State Park, Southwick Beach State Park, Richland, Watson,
Martinsburg, Lyonsdale, Greig, Orwell, Lorraine, Sandy Creek, Port
Leyden and Lacona.
This includes Interstate 81 between exits 36 and 40.
Visibilities will drop quickly to less than a quarter of a mile in
this band of lake effect snow.
If you must travel in this area, be prepared for severe winter
driving conditions with near zero visibility and deep snow cover on
roads.
LAT...LON 4353 7529 4353 7649 4356 7645 4357 7636
4356 7631 4358 7626 4369 7626 4380 7631
4384 7514 4361 7511
RSHSpecial weather statement, Feb 1, 1:43 AM EST, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Buffalo NY
143 AM EST FRI FEB 1 2019
NYZ006>008-010815-
Jefferson-Oswego-Lewis-
143 AM EST FRI FEB 1 2019
...A BAND OF HEAVY LAKE EFFECT SNOW WILL AFFECT SOUTHERN MOST
JEFFERSON...SOUTHERN LEWIS AND NORTHEASTERN OSWEGO COUNTIES...
At 140 AM EST, A band of heavy lake effect snow producing snow fall
rates of 1 to 3 inches per hour extended from Sandy Creek across the
Tug Hill to Port Leyden amd Constableville. The band of snow was
slowly pushing south at 10 mph.
Locations impacted include...
Sandy Island Beach State Park, Pulaski, Redfield, Selkirk Shores
State Park, Highmarket, Mexico Point State Park, Nine Mile Point,
Whetstone Gulf State Park, Richland, Lyonsdale, Greig, Orwell, Sandy
Creek, Port Leyden, Lacona, Lyons Falls, Altmar, Mannsville,
Ellisburg and Constableville.
This includes Interstate 81 between exits 35 and 39.
Visibilities will drop quickly to less than a quarter of a mile in
this band of lake effect snow.
If you must travel in this area, be prepared for severe winter
driving conditions with near zero visibility and deep snow cover on
roads.
LAT...LON 4348 7541 4352 7651 4356 7645 4357 7628
4373 7627 4370 7512 4361 7511
RSHSpecial weather statement, Feb 1, 3:13 AM EST, 0 minutes before
Special Weather Statement
National Weather Service Buffalo NY
313 AM EST FRI FEB 1 2019
NYZ006-008-010945-
Oswego-Lewis-
313 AM EST FRI FEB 1 2019
...AN AREA OF HEAVY SNOW WILL AFFECT SOUTHWESTERN LEWIS AND NORTHERN
OSWEGO COUNTIES...
At 310 AM EST, an area of heavy snow was located along a line
extending from Mexico bay and Pulaski across the southern slopes of
the Tug Hill to near Constableville. The heaviest portion of this
band was confined to northern Oswego county where snowfall rates of
up to 2 inches an hour were being experienced. The band is slowly
drifting to the south and weakening...while its inland reach is
diminishing.
Locations impacted include...
Sandy Island Beach State Park, Pulaski, Redfield, Selkirk Shores
State Park, Nine Mile Point, Mexico Point State Park, Richland, New
Haven, Mexico, Williamstown, Orwell, Sandy Creek, Lacona, Altmar,
Osceola, Howardville, Salmon River Reservoir, Kasoag, North Osceola
and Swancott Mill.
This includes Interstate 81 between exits 34 and 36.
Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time when traveling.
LAT...LON 4343 7560 4348 7581 4339 7586 4350 7654
4356 7645 4357 7636 4356 7631 4356 7628
4365 7626 4362 7557
TIME...MOT...LOC 0810Z 284DEG 11KT 4362 7671 4359 7583
RSHThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 31, 8:19 PM EST | Special Weather Statement | BUF | Lewis | 86 min |
| Jan 31, 9:49 PM EST | Special Weather Statement | BUF | Lewis | 86 min |
| Jan 31, 11:48 PM EST | Special Weather Statement | BUF | Lewis | 87 min |
| Feb 1, 1:43 AM EST | Special Weather Statement | BUF | Lewis | 92 min |
| Feb 1, 4:38 AM EST | Special Weather Statement | BUF | Oswego | 82 min |
| Feb 1, 12:31 PM EST | Flood Watch | BUF | Cattaraugus, Chautauqua, Erie, Genesee, Niagara, Orleans and 1 more | 5 days |
| Feb 1, 1:05 PM EST | Small Craft Advisory | BUF | 32 hr |
Nearby
Special Weather Statements in New York, 2019Every special weather statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.